# SDR ASAA1150756

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 14,095 hours, 4,565 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 7590361101
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH OIL FILTER INDICATOR SERVICING FOUND APU OIL FILTER DELTA P INDICATOR EXTENDED WHILE ACCOMPLISHING T/C #78349013.  ACCOMPLISHED OIL FILTER INDICATOR SERVICING IN REF TO M/M 49 91 13 LEAK CHECK GOOD AS REQUIRED BY T/C #78349013.
